# SDR IPXA2015082992860

- Difficulty date: August 16, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 91,191 hours, 16,028 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: ARC07519
- Condition: Chafed
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING T/E PANEL LANDING ANGLE CHAFED NEAR PANEL 551DB.   REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT LANDING ANGLE IAW DWG ARC0751 AND SRM 51-33-01.
